# SDR NSVA20070241

- Difficulty date: October 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 340B198
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcu
- Part number: 78249055
- Part serial: 891256
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 45KTS, LT ENGINE POSSIBLE AUTOCOARSEN.  REMOVED AND REPLACED LT PCU IAW CWC 61-20-06S.  PERFORM OPERATIONAL TEST OF PCU IAW SAAB AMM 71-00-00-05-1, OPS CHECK AND LEAK CHECK GOOD.
